MAUDE Adverse Event Report: VYAIRE MEDICAL OY VITAL SIGNS¿ PATIENT HYTREL TUBE, ADULT, REUSABLE 900 MM/ 35 IN, CONNECTORS 22/2; ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)

VYAIRE MEDICAL OY VITAL SIGNS¿ PATIENT HYTREL TUBE, ADULT, REUSABLE 900 MM/ 35 IN, CONNECTORS 22/2; ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)
Model Number MANUAL VENT HOSE, REUSABLE, W BAG ARM
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: 81 other ¿ at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the anesthesiologist had an issue in transferring to manual bag mode during patient use.There was a leak in the breathing system.The bag hose had a pinhole.They had to manually bag the patient until another machine was put in place.Furthermore, there is no harm done to the patient.

Brand Name
VITAL SIGNS¿ PATIENT HYTREL TUBE, ADULT, REUSABLE 900 MM/ 35 IN, CONNECTORS 22/2
Common Device Name
ANESTHESIA BREATHING CIRCUIT KIT (ADULT & PEDIATRIC)
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2
etela-suomen laani
helsinki
FI 
Manufacturer (Section G)
VINCENT MEDICAL (DONGGUAN) MANUFACTURING CO., LTD
45-46 shabu industrial zone
qiao long district,
dongguan
CH  
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17573780
Report Number3010838917-2023-00072
Device Sequence Number8886513
Product Code OFP
UDI-Device Identifier10190752111653
UDI-Public(01)10190752111653
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMANUAL VENT HOSE, REUSABLE, W BAG ARM
Device Catalogue Number8004515
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Initial Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown